# SDR AU990508

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 18617
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFT DETECTORS SUPPLIED FROM OVERHAUL FACILITY WERE INCORRECTLY SPRUNG.  MANUFACTURING ERROR.
